Неравенства в тетраэдрах
Kvant, no. 4 (2005), pp. 32-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{KVANT_2005_4_a7,
author = {A. Egorov},
title = {{\CYRN}{\cyre}{\cyrr}{\cyra}{\cyrv}{\cyre}{\cyrn}{\cyrs}{\cyrt}{\cyrv}{\cyra} {\cyrv} {\cyrt}{\cyre}{\cyrt}{\cyrr}{\cyra}{\cyrerev}{\cyrd}{\cyrr}{\cyra}{\cyrh}},
journal = {Kvant},
pages = {32--33},
year = {2005},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/KVANT_2005_4_a7/}
}
A. Egorov. Неравенства в тетраэдрах. Kvant, no. 4 (2005), pp. 32-33. http://geodesic.mathdoc.fr/item/KVANT_2005_4_a7/